# SDR UPS00231762

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Regulator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O 02 REGULATOR INOP.  REPLACED F/O REGULATOR AND MASK.
